Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On prime divisors of binomial coefficients


Author: Pierre Goetgheluck
Journal: Math. Comp. 51 (1988), 325-329
MSC: Primary 11B65; Secondary 11A51, 11Y05
MathSciNet review: 942159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper, using computational and theoretical methods, deals with prime divisors of binomial coefficients: Geometric distribution and number of distinct prime divisors are studied. We give a numerical result on a conjecture by Erdős on square divisors of binomial coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B65, 11A51, 11Y05

Retrieve articles in all journals with MSC: 11B65, 11A51, 11Y05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0942159-6
PII: S 0025-5718(1988)0942159-6
Article copyright: © Copyright 1988 American Mathematical Society